EXISTENCE OF SYSTEMS OF GENERALIZED VECTOR QUASI-EQUILIBRIUMS IN PRODUCT FC-SPACES

Authors

  • S. Plubtieng Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
  • K. Sombut Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Abstract

In this paper, three classes of systems of generalized vector quasi-equilibrium problems are introduced and studied in product FCspaceswithoutconvexity structure. We prove some new equilibrium existence theorems for three classes of systems of generalized vector quasi-equilibrium problems in noncompact product FCspaces.These results improve and generalize some recent results in literature to product FCspaceswithout any convexity structure.

Downloads

Published

2011-12-21

How to Cite

Plubtieng, S., & Sombut, K. (2011). EXISTENCE OF SYSTEMS OF GENERALIZED VECTOR QUASI-EQUILIBRIUMS IN PRODUCT FC-SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 167-179. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/45

Issue

Section

Research Article